Advil Cold & Flu Ibuprofen 200mg 20 Coated Tablets

€6.20
Description
  • Relieve nasal or sinus congestion with headache, fever and pain
  • Contains ibuprofen which reduces inflammation, relieves pain and fever.
  • Contains pseudoephedrine hydrochloride, a decongestant, which clears the nasal passage
  • Should only be used if you have a blocked nose together with headache, pain and fever.
  • Each tablet contains Ibuprofen 200mg and Pseuodephedrine Hydrochloride 30mg. 

    You Must Be Aged Over 18 Years to Purchase This Product. MAXIMUM order quantity of TWO packets per order.